# SDR 95ZZZX3511

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N43224
- Make and model: Piper PA-28-140
- Aircraft serial: 287425346
- System (JASC): 2701 · Control Column Section
- Part: Wheel Assy
- Part number: 7927600
- Condition: Loose
- Location: Lt Control
- Part time: 3,207 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, NOTED LEFT CONTROL WHEEL LOOSE ON SHAFT.  IT APPEARS THE RETAINING PIN BECAME LOOSE ALLOWING THE CONTROL WHEEL TO MOVE ON THE SHAFT WHICH PROGRESSIVELY ENLARGED THE HOLE IN THE CONTROL WHEEL WHERE THE SHAFT IS INSERTED.
